# SDR SWIA200516320

- Difficulty date: November 17, 2005
- Submitted: February 27, 2006
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 9,261 hours, 7,193 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 640 FRAME LT SIDE HAD 3' CRACK IN REINFORCEMENT ANGLE, ITEM FOUND AT C-CHECK INSPECTION.  INSTALLED AT LT FS 640 BETWEEN LT STRINGER 6-12 FRAME SECTION SPLICE ANGLE AND FILLER IAW REO 601R 53-61-487 REV 'C'.
